# SDR SWAA2014031426050

- Difficulty date: March 10, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 33,159 hours, 22,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534ID1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE CORRODED AT STATION 200, RBL 10 TO RBL 45.  R & R SUPPORT IAW SRM.
